Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 16, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jul 6, 2010, 2:56 PM MDT for Cherry County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2010, 2:56 PM MDT (20:56 UTC)
- Expired
- Jul 6, 2010, 6:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Cherry County, NE
The radar
The North Platte radar (KLNX), 86 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 501 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
587 WGUS53 KLBF 062056 FFWLBF NEC031-070000- /O.NEW.KLBF.FF.W.0016.100706T2056Z-100707T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT TUE JUL 6 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 700 PM CDT * AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR SUGGESTED THAT OVER THREE INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...NIOBRARA RIVER...GORDON CREEK...STEER CREEK AND SNAKE RIVER. LAT...LON 4275 10065 4263 10078 4266 10088 4279 10080 $$ JACOBS
2 follow-up statements
855 WGUS73 KLBF 062228 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 528 PM CDT TUE JUL 6 2010 NEC031-070000- /O.CON.KLBF.FF.W.0016.000000T0000Z-100707T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHERRY NE- 528 PM CDT TUE JUL 6 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY COUNTY UNTIL 700 PM CDT... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT THREE INCHES OF RAIN FELL EARLIER ACROSS THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... NIOBRARA RIVER...GORDON CREEK AND SNAKE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4275 10065 4263 10078 4266 10088 4279 10080 $$ JACOBS
222 WGUS73 KLBF 062355 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 655 PM CDT TUE JUL 6 2010 NEC031-070009- /O.EXP.KLBF.FF.W.0016.000000T0000Z-100707T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHERRY NE- 655 PM CDT TUE JUL 6 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL CHERRY COUNTY WILL BE ALLOWED TO EXPIRE AT 700 PM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4275 10065 4263 10078 4266 10088 4279 10080 $$ JACOBS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:44 AM MDT, 12 hours 12 minutes earlier.
Area forecast discussion, Jul 6, 2:44 AM MDT, 12 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 AM CDT TUE JUL 6 2010 .DISCUSSION... U/A ANALYSIS CONTINUES TO SHOW TROF OVER WESTERN CANADA INTO THE NORTHERN GREAT BASIN WITH WATER VAPOR SHOWING STRONGER S/W DIGGING INTO NORTHERN ROCKIES. GOES DPI TPW PRODUCT/RAOBS SHOWING THE MORE TROPICAL AIRMASS HAS BEEN PUSHED ALONG AND EAST OF THE MO RIVER VALLEY THIS MORNING. AT THE SFC FRONTAL BOUNDARY HAS BEEN NEARLY STATIONARY...EXTENDING FROM EASTERN DAKOTAS INTO SOUTHEAST WYOMING. SCATTERED CONVECTION FIRING ACROSS THE NORTHERN HIGH PLAINS THIS MORNING APPARENTLY DUE TO ENERGY MOVING OUT OF ROCKIES TROF. THE BOUNDARY ACROSS NW NEB MAY DRIFT NORTHWARD SOME DUE TO THE FLOW ALOFT...BUT SHOULD BECOME MORE DEFINED BY MID AFTERNOON AS TEMPS SOUTH OF THE BOUNDARY REACH INTO THE MID 80S AND UPPER 70S TO THE NORTH. NO DISTINGUISHABLE PIECE OF ENERGY UPSTREAM ATTM BUT MAJORITY OF THE MODELS HAVE CONVECTION FIRING ALONG THE FRONT BY LATE AFTERNOON INTO THE EVENING HOURS. THE STRONGER SHEAR LOOKS TO BE IN VCNTY OF THE FRONT WHERE MOISTURE SHOULD POOL AND LEAD TO MODERATE INSTABILITY AND AN INITIAL THREAT OF SEVERE WX IN THE FORM OF LARGER HAIL AND GUSTY WINDS. SOME CONCERN FOR HEAVY RAINFALL AS WELL IF CELLS BEGIN TO TRAIN BEHIND THE FRONT. 305K THETA SFC DOES SHOW SOME HINT OF THE SOUTHERN PLAINS TROPICAL MOISTURE BEING TRANSPORTED INTO WESTERN NEBRASKA LATE THIS EVENING AND THICKNESS LINE TEMPORARILY BECOME DIFFLUENT OVER THE AREA BEFORE MID LEVEL TROF DIGS INTO WESTERN DAKOTAS. SREF PROBS ALSO INDICATING SOME THREAT OF GREATER THAN 1 INCH RAINFALL AMOUNTS OVER WESTERN ZONES OVERNIGHT. WITH THE HVY RAINFALL FROM LAST NIGHT THREAT MAY BE GREAT ENOUGH FOR WATCH LATER TODAY IF CONFIDENCE INCREASES AND WILL PASS ALONG THIS THREAT. FRONT SHOULD BE FORCED INTO SOUTHERN NEBRASKA BY MORNING ESPECIALLY IF CONVECTION IS STRONG ENOUGH AND LIFT OVER THIS FRONT SHOULD CONTINUE TO BRING SHOWERS AND ISOLATED THUNDERSTORMS TO CWA ON WEDNESDAY. FAIRLY COOL AIR DROPPING IN WITH THE SFC HIGH AND TEMPS MAY STRUGGLE TO REACH 70 IN PARTS OF WESTERN NEB UNDER CLOUDY SKIES. UPPER TROF WILL SWING THROUGH WEDNESDAY NIGHT AND END THE PCPN THREAT THROUGH END OF THE WEEK WITH THE NEXT THREAT FOR PCPN LOOKING THE BEST OVER THE WEEKEND AS TEMPS MAY A REBOUND BACK TOWARD SEASONAL. && .AVIATION... FRONT WILL BE STALLED OVER NORTHWEST NEBRASKA PANHANDLE WITH FROPA DELAYED AT KVTN AND KLBF. VISUAL FLIGHT RULES EXPECTED AT KVTN THROUGH THE AFTERNOON WITH INCREASING HIGH AND MID CLOUDS AFTER 18Z. FROPA EXPECTED BY 4Z ON THE 7TH. GUSTY WINDS TO 35 KT WITH TRW ASSOCIATED WITH THE FROPA. KLBF WILL SEE INCREASING HIGH AND MID CLOUDS THROUGH LATE AFTERNOON FROM THE NORTHWEST. SOUTHEAST WINDS THROUGH THE AFTERNOON WITH GUSTS TO 24 KTS. VISUAL FLIGHT RULES THROUGH 6Z ON THE 7TH. EARLY MORNING FROPA AT KLBF BETWEEN 06 AND 12Z ON THE 7TH WITH TRW AND GUSTY WINDS TO 30KTS WITH FROPA. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && 13/POWER
Hazardous weather outlook, Jul 6, 2:02 PM MDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 302 PM CDT TUE JUL 6 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-072015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 302 PM CDT TUE JUL 6 2010 /202 PM MDT TUE JUL 6 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN NEBRASKA WEST OF A LINE FROM ONEILL TO BROKEN BOW...TO NORTH PLATTE...TO IMPERIAL. A COLD FRONT WILL MOVE SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS...AN ISOLATED TORNADO IS POSSIBLE. HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS TONIGHT. AREAS OF THE SOUTHEAST NEBRASKA PANHANDLE AND PORTIONS OF SOUTHWEST NEBRASKA THAT HAD AN INCH TO TWO INCHES OF RAINFALL SUNDAY NIGHT MAY BE PRONE TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE POTENTIAL FOR STORMS AND LOCALLY FLASH FLOODING CONTINUES THROUGH THE DAYTIME HOURS ON WEDNESDAY. THUNDERSTORM RETURN TO THE FORECAST ON SATURDAY AND SUNDAY AS A LOW PRESSURE SYSTEM MOVES ONTO THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jul 6, 11:56 AM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1256 PM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 WNW NORTH PLATTE 41.14N 100.79W
07/05/2010 M1.49 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 3 SW CHAMPION 40.43N 101.75W
07/05/2010 M1.36 INCH CHASE NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 4 SSE STAPLETON 41.43N 100.48W
07/05/2010 M1.30 INCH LOGAN NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN OSHKOSH 41.41N 102.34W
07/05/2010 M2.60 INCH GARDEN NE MESONET
REPORT WAS FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT
AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 9 ENE CHAPPELL 41.14N 102.31W
07/05/2010 M2.15 INCH DEUEL NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 9 NNE BRULE 41.22N 101.82W
07/05/2010 M2.08 INCH KEITH NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 3 S GRANT 40.80N 101.73W
07/05/2010 M2.00 INCH PERKINS NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 3 ENE BRULE 41.11N 101.83W
07/05/2010 M1.92 INCH KEITH NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 12 WSW HAYES CENTER 40.44N 101.23W
07/05/2010 M1.79 INCH HAYES NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 2 W OGALLALA 41.13N 101.76W
07/05/2010 M1.75 INCH KEITH NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NW HERSHEY 41.22N 101.08W
07/05/2010 M1.73 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 4 ENE WELLFLEET 40.77N 100.66W
07/05/2010 M1.72 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 3 N GRANT 40.89N 101.73W
07/05/2010 M1.70 INCH PERKINS NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 9 WSW WALLACE 40.79N 101.32W
07/05/2010 M1.51 INCH PERKINS NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 8 SW MADRID 40.77N 101.65W
07/05/2010 M1.61 INCH PERKINS NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 2 WNW NORTH PLATTE 41.14N 100.81W
07/05/2010 M1.28 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
&&
SJCSpecial weather statement, Jul 6, 2:13 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 PM CDT TUE JUL 6 2010 NEZ005-006-094-062100- EASTERN CHERRY NE-KEYA PAHA NE-WESTERN CHERRY NE- 313 PM CDT TUE JUL 6 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY AND WESTERN KEYA PAHA COUNTIES UNTIL 400 PM CDT/300 PM MDT/... AT 305 PM CDT/205 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF SMITH FALLS STATE PARK TO 11 MILES NORTHWEST OF HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SMITH FALLS STATE PARK... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... SPARKS... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 97 MILE MARKER 110... HIGHWAY 97 MILE MARKER 100... HIGHWAY 20 MILE MARKER 210... HIGHWAY 12 MILE MARKER 30... THOUGH NOT IMMEDIATELY SEVERE...THIS LINE OF STORMS WILL BE MONITORED CLOSELY. IF IT INTENSIFIES FURTHER...A WARNING WILL BE ISSUED. PERSONS IN NORTHEASTERN AND EAST CENTRAL CHERRY COUNTY SHOULD CLOSELY MONITOR THE LATEST STATEMENTS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT (9 PM MDT) FOR NORTH CENTRAL NEBRASKA. BUTTLER
Special weather statement, Jul 6, 2:56 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT TUE JUL 6 2010 NEZ004-022-023-094-062145- GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE- 256 PM MDT TUE JUL 6 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... SOUTHEASTERN SHERIDAN...NORTHWESTERN GRANT AND NORTHERN GARDEN COUNTIES UNTIL 345 PM MDT... AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JERRY LAKE...OR 32 MILES NORTH OF OSHKOSH... MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JERRY LAKE... HERMAN LAKE... PATTERSON LAKE... KINCAID LAKE... LAKESIDE... DOMINICK LAKE... ELLSWORTH... BINGHAM... KENNEDY LAKE... WATSON LAKE... ASHBY... HIGHWAY 250 MILE MARKER 10... THOUGH NOT IMMEDIATELY SEVERE...THIS STORM WILL BE MONITORED CLOSELY. IF IT INTENSIFIES FURTHER...A WARNING WILL BE ISSUED. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:08 PM MDT | Flash Flood Watch | LBF | Deuel, Garden, Keith, Perkins | 18 hr |
| Jul 6, 3:33 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 57 min |
| Jul 6, 4:08 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 52 min |
| Jul 6, 4:16 PM MDT | Areal Flood Advisory | LBF | Garden, Grant, Sheridan | 3 hr |
| Jul 6, 4:20 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jul 6, 4:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jul 6, 5:28 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 62 min |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.